# SDR 2001FA0000590

- Difficulty date: October 17, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N59CA
- Make and model: Lakeac 250LAKE
- Aircraft serial: 129
- Engine: Lyc TIO540*
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Condition: Missing
- Location: Vernatherm
- Part time: 616 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VERNATHERM TO COMPLY WITH MFG SB (CHECK NUT TIGHTNESS).  WHEN VALVE REMOVED, THE NUT WAS MISSING.  AFTER A THROUGH SEARCH THE NUT WAS FOUND IN THE INBOARD HOSE,  OIL COOLER END OF THE COPILOT SIDE OF OIL COOLER (2 OIL COOLER ARE ON THIS INSTALLATION).(K)
